Georgia, 2008Hail in Georgia, March 29, 2008
March 29, 2008 · NWS FFC · 2 events in 2 counties and zones
A strong Canadian high pressure area sliding from the Ohio Valley toward New England was pushing a cold front down into Georgia from the north and northeast. This eventually set up a strong wedge of cold air into north and central Georgia by the 30th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong Canadian high pressure area sliding from the Ohio Valley toward New England was pushing a cold front down into Georgia from the north and northeast. This eventually set up a strong wedge of cold air into north and central Georgia by the 30th. As the wedge front was sagging southward into north and central Georgia during the afternoon hours, scattered showers and thunderstorms developed. A few became marginally severe producing small hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 29, 10:35 AM EST, 4 hours earlier.
Area forecast discussion, Mar 29, 10:35 AM EST, 4 hours before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 AM EDT SAT MAR 29 2008
.UPDATE...
ANOTHER UPDATE COMING TO ADDRESS WARMER THAN EXPECTED TEMPERATURES
SOUTH OF THE FRONT. WILL INCREASE MAX TEMPS SEVERAL DEGREES DUE TO
FEWER CLOUDS...BUT WILL START DROPPING THEM HOURLY AS
FRONT/RAIN/TSTMS START TO SAG SOUTHWARD THIS AFTERNOON.
.SHORT TERM /TODAY THROUGH MONDAY/...
A COMPLICATED PATTERN UNFOLDING FOR THE SHORT TERM. AT AFD TIME...
WEAK MESOLOW LOCATED IN NORTHWEST GEORGIA WITH FRONT EXTENDING
EAST-WEST ACROSS THE SOUTHEAST...AND STRONG HIGH PRESSURE CENTERED
NEAR JAMES BAY WITH SMALLER SUBSET OF THIS HIGH CENTERED OVER
MICHIGAN. 00Z UA ANALYSIS INDICATED WEAK OMEGA BLOCK TRYING TO
BUILD IN (UPPER LOW IN EASTERN CANADA AND ANOTHER MOVING ONTO THE
PACIFIC NW COAST...WEAK RIDGE BETWEEN) BUT WITH NEAR-ZONAL FLOW
OVER THE SOUTHERN HALF OF THE COUNTRY...DOES NOT LOOK LIKE BLOCK
WILL BE ABLE TO SET UP AT THIS POINT BUT RATHER THE SYSTEM WILL
REMAIN MORE PROGRESSIVE. CONFLUENT FLOW BETWEEN THE RIDGING OVER
THE CENTER OF THE COUNTRY AND THE EASTERN LOW WILL ALLOW THE
SURFACE HIGH TO CONTINUE TO SHIFT EAST AND BRIEFLY RIDGE DOWN THE
EASTERN SEABOARD IN A NICE CLASSICAL CAD SETUP AS THE PARENT HIGH
IS PLENTY FAR NORTH. PROGRESSIVENESS OF THE SYSTEM WILL DETERMINE
HOW LONG THE CAD WILL REMAIN ENTRENCHED...BUT MODELS ARE NOTORIOUS
FOR SCOURING THESE SYSTEMS OUT TOO SOON.
WEDGE FRONT WILL BEGIN MOVING INTO NORTHEAST GA THIS MORNING AND
SHOULD MAKE IT TO NEAR THE FALL LINE...GIVE OR TAKE A FEW MILES...BY
THIS EVENING. ISENTROPIC LIFT ISNT PARTICULARLY STRONG SO HAVE
UNDERCUT POPS FOR THIS MORNING...BUT THE FRONT ITSELF PUSHING
SOUTH SHOULD PROVIDE A SOURCE OF LIFT. VERY WEAK WAVES EMBEDDED
IN THE ZONAL FLOW ALOFT WILL ALSO PROVIDE WEAK SOURCES OF ASCENT.
OTHER CONCERN IS INCREASING LAPSE RATES ALOFT AND SURFACE
INSTABILITY IN THE VICINITY OF THE WEDGE FRONT...CAPES RANGING
BETWEEN 500-1000 J/KG. SHEAR IS ALWAYS A CONCERN ALONG THE
PERIPHERY OF THE COLD DOME...BUT WITH SUCH WEAK FLOW ALOFT
ORGANIZED STORMS ARE LESS OF A CONCERN. HAVE INCLUDED THUNDER
EVERYWHERE THIS MORNING AS THE FRONT PUSHES THROUGH BUT HAVE
REMOVED THUNDER FROM NORTHEAST GA THIS AFTERNOON AS IT WILL BE
FULLY IN THE COLD DOME BY THEN WITH DRIZZLE AND LIGHT RAIN
PREVALENT.
NEXT STORY IS TEMPERATURES. MAV IS MUCH COOLER THAN MET FOR
TEMPERATURES THIS AFTERNOON IN THE CAD REGION...HAVE LEANED TOWARD
MAV TEMPS. FOR SUNDAY...CLOUDS...INCREASING ISENTROPIC LIFT AND THUS
PRECIPITATION CHANCES...AND COOL NORTHEAST FLOW JUSTIFY LOWERING
TEMPS BELOW MOS. AS ALWAYS...LARGE BUST POTENTIAL.
UPPER SYSTEM PROGRESSES EAST SUNDAY INTO MONDAY LEAVING US WITH
RIDGING ALOFT...AND SURFACE HIGH MOVES OFF THE EAST COAST. CAD
REMAINS WITH THE TYPICAL RESIDUAL COOL POOL...BUT THE ACTUAL
SOURCE OF COLD AIR IS GONE. STILL KEEP TEMPS COOL IN NORTHEAST
GA...BUT SEE A WARMING TREND. AM STILL SKEPTICAL ON WHETHER OR NOT
THIS ENTIRE PATTERN IS TOO QUICK...ESPECIALLY SINCE THERE IS NO
TYPICAL EROSION MECHANISM (SUCH AS A COLD FRONT) TO SCOUR OUT THE
CAD. POPS REMAIN DIFFICULT TO PIN DOWN WITH SHORTWAVES LADEN WITH
CONVECTIVE FEEDBACK MOVING THROUGH. BY THE END OF THE SHORT
TERM... HOWEVER...WE TRANSITION TO SOUTHEAST FLOW AT THE SURFACE
WITH GENERAL MOISTURE RETURN ACROSS THE AREA.
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE EXTENDED ISNT MUCH BETTER THAN THE SHORT TERM...ESPECIALLY
WITH DISAGREEMENT BETWEEN THE MODELS. FRONT MOVES THROUGH TUESDAY
AND WITH RETURN FLOW AT THE SURFACE HAD A DIFFICULT TIME DECIDING
WHETHER OR NOT TO ADD THUNDER BUT DID ADD SLIGHT CHANCE...ESPECIALLY
SINCE NEW 12Z RUN OF ECMWF (COMING IN AT AFD TIME) HAS MUCH
STRONGER SURFACE LOW THAN GFS (THIS WOULD HAVE BEEN THE FRONT ONE
WOULD EXPECT TO SCOUR OUT THE WEEKEND CAD...MAKING THE WHOLE
MONDAY WARMING SUSPECT). IN THE WAKE OF THE FRONT...ANOTHER HIGH
TRAVERSES THE NORTHERN SECTIONS OF THE COUNTRY AND TRIES TO RIDGE
DOWN THE EASTERN SEABOARD...ROUND TWO...WEDNESDAY NIGHT INTO
THURSDAY. SOME TIMING DIFFERENCES IN THE MODELS BUT THEY ALL HAVE
IT...NOT QUITE AS STRONG THIS TIME AROUND AND THE PARENT HIGH NOT
AS FAR NORTH. YET ANOTHER COLD FRONT MOVES THROUGH FRIDAY TO PUSH
THE HIGH OUT OF THE WAY.
&&
.FIRE WEATHER...
NO FIRE WEATHER CONCERNS.
&&
.AVIATION...
SURFACE FRONT HAS STALLED ACROSS NORTHWEST GA THIS MORNING AND IT
WILL LIKELY REMAIN THERE UNTIL THE WEDGE FRONT MOVES ACROSS THE CWA.
PER THE ABOVE DISCUSSION...THE WEDGE FRONT SHOULD BE NEAR AHN AROUND
12Z...AT OR NEAR ATL/PDK/FTY BY 15Z...NEAR MCN BETWEEN 21Z AND
00Z...AND IN CSG BETWEEN 00Z AND 03Z. AHEAD OF THE FRONT THERE WILL
BE A MIX OF CIGS...MAINLY ABOVE 3500 FT ALTHOUGH LIGHT FOG MAY BRING
CONDITIONS TO MVFR AT SOME AIRPORTS. BEHIND THE FRONT BOTH MODELS
INDICATE CIGS LOWER RAPIDLY TO 1500 TO 2500 FT. ALTHOUGH THERE IS
NOTHING LIKE THIS IN THE CAROLINAS...FEEL IT WILL EVENTUALLY HAPPEN
BUT WILL LIKELY DELAY THE ONSET OF THE LOW CIGS BY A COUPLE OF
HOURS. ONCE THE CIGS DROP...DO NOT EXPECT THEM TO RISE THROUGH THE
FORECAST PERIOD. AS FOR THE PRECIP AND POTENTIAL FOR THUNDER...FEEL
THERE IS STILL AN OUTSIDE CHANCE OF THUNDER THIS MORNING AND EARLY
AFTERNOON FROM ATL-MCN AS SHOWALTER REMAINS AT OR LESS THAN ZERO
THROUGH THE MORNING BUT AS THE COLD DOME DEEPENS...FEEL THE THREAT
OF THUNDER DIMINISHES THIS AFTERNOON. IN MCN AND CSG THE THREAT OF
THUNDER WILL CONTINUE THROUGH THE DAY. DRIZZLE WILL BE THE MAIN
PRECIP BEHIND THE FRONT ALONG WITH A FEW SHOWERS. WINDS AHEAD OF THE
WEDGE WILL BE LIGHT AND VARIABLE...BEHIND THE WEDGE FRONT WINDS WILL
GO NORTHEAST AROUND 10 KTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 64 45 48 42 62 / 60 70 60 20 20
ATLANTA 66 48 53 44 64 / 60 70 40 20 10
BLAIRSVILLE 57 44 49 44 62 / 70 70 60 30 20
CARTERSVILLE 63 49 54 45 65 / 70 70 40 20 10
COLUMBUS 77 54 68 52 73 / 50 50 20 10 10
GAINESVILLE 60 44 47 42 60 / 60 70 60 20 20
MACON 72 52 62 49 72 / 50 60 30 20 20
ROME 66 52 57 48 67 / 70 80 40 20 10
PEACHTREE CITY 69 51 57 48 65 / 60 70 40 10 10
VIDALIA 75 51 62 51 72 / 40 50 40 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
TDP
Hazardous weather outlook, Mar 29, 10:30 AM EST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT SAT MAR 29 2008
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT SAT MAR 29 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION TODAY. SOME OF
THE STORMS COULD BE STRONG...ESPECIALLY ACROSS CENTRAL GEORGIA THIS
AFTERNOON AND EVENING.
.SYNOPSIS...
A BACKDOOR COLD FRONT WAS MOVING INTO NORTHEAST GEORGIA LATE THIS
MORNING...AND WILL CONTINUE PUSHING SOUTHWEST ACROSS NORTH AND
CENTRAL CENTRAL GEORGIA THIS AFTERNOON AND EVENING. HIGH PRESSURE
WILL BUILD INTO THE REGION BEHIND THE FRONT.
.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING AND PEA SIZED HAIL...MAINLY BETWEEN NOON AND 8 PM.
.DISCUSSION...
THE BACKDOOR OR WEDGE FRONT WILL BE THE FOCUS OF THUNDERSTORM
DEVELOPMENT TODAY. INSTABILITY WILL BE WEAK TO MODERATE ACROSS NORTH
AND CENTRAL GEORGIA WITH CAPES CLIMBING INTO THE 500 TO 1000 RANGE.
WET BULB ZERO HEIGHTS WILL BE AROUND 10000 FEET AND THIS SHOULD BE
SUFFICIENT FOR SOME PEA SIZED HAIL IN THE STRONGER STORMS. THE WEDGE
FRONT WILL MOVE ACROSS THE ENTIRE REGION THROUGH THIS EVENING...AND
WITH THE LACK OF DAYTIME HEATING...THE THREAT OF THUNDERSTORMS WILL
DIMINISH AFTER SUNDOWN.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. OTHERWISE NO
HAZARDOUS WEATHER IS NOT EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 29, 8:48 AM EST, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EDT SAT MAR 29 2008
GAZ016-291415-
948 AM EDT SAT MAR 29 2008
...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WHITE COUNTY
UNTIL 1015 AM EDT...
AT 948 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NACOOCHEE...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITE COUNTY THROUGH 1015 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ROBERTSTOWN...CLEVELAND...LEAF...UNICOI STATE PARK...
NACOOCHEE...HELEN AND SAUTEE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 29, 9:08 AM EST, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EDT SAT MAR 29 2008
GAZ024-291500-
1008 AM EDT SAT MAR 29 2008
...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN NORTHERN
BANKS COUNTY UNTIL 1100 AM EDT...
AT 1006 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WEST OF ALTO...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
NORTHERN BANKS COUNTY THROUGH 1100 AM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ALTO AND HOLLINGSWORTH. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 29, 12:39 PM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 PM EDT SAT MAR 29 2008
GAZ034-046-047-291815-
139 PM EDT SAT MAR 29 2008
...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
NORTHERN ROCKDALE...WESTERN WALTON AND SOUTHERN GWINNETT COUNTIES
UNTIL 215 PM EDT...
AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF LOGANVILLE...MOVING EAST AT
15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS NORTHERN
ROCKDALE...WESTERN WALTON AND SOUTHERN GWINNETT COUNTIES THROUGH 215
PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LOGANVILLE.
Special weather statement, Mar 29, 1:13 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT SAT MAR 29 2008
GAZ033-045-291900-
213 PM EDT SAT MAR 29 2008
...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
SOUTHERN DEKALB AND CENTRAL FULTON COUNTIES UNTIL 300 PM EDT...
AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURNER FIELD...MOVING EAST AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SOUTHERN
DEKALB AND CENTRAL FULTON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE TURNER FIELD...GRANT
PARK...GRESHAM PARK...AVONDALE ESTATES...PANTHERSVILLE...
CANDLER-MCAFEE...BELVEDERE PARK AND PINE LAKE.
Special weather statement, Mar 29, 2:01 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT SAT MAR 29 2008
GAZ059-291945-
301 PM EDT SAT MAR 29 2008
...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
JASPER COUNTY UNTIL 345 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF ADGATEVILLE...MOVING EAST AT 10
MPH.
WIND GUSTS OF 40 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM
MOVES ACROSS JASPER COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE HILLSBORO...ADGATEVILLE AND MONTICELLO.
Special weather statement, Mar 29, 2:08 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT SAT MAR 29 2008
GAZ061-073-292000-
308 PM EDT SAT MAR 29 2008
...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
EXTREME EASTERN BALDWIN AND WESTERN HANCOCK COUNTIES UNTIL 400 PM
EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF DEVEREUX...MOVING EAST AT 15
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS EXTREME
EASTERN BALDWIN AND WESTERN HANCOCK COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE DEVEREUX AND LINTON.
Hail, Lamar
- When
- March 29, 2:35 PM EST to 2:40 PM EST
- Where
- Lamar County, 3 mi SW of Chappel Mill to Chappel Mill
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.149, -84.137
A storm spotter observed penny-sized hail between Chappel and Milner.
Hail, Hancock
- When
- March 29, 2:45 PM EST to 2:48 PM EST
- Where
- Hancock County, 5 mi SE of Devereux to 6 mi SE of Devereux
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.169, -83.019
The public observed penny-sized hail.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Colorado, March 29 to 31, 20081 death · 22 injured · 11 events
- Flash Flooding and Hail in Texas, March 29, 2008$650,000 · 1.75 in hail · 25 events
- Tornadoes and Flash Flood in Texas, March 29 to 31, 2008$164,000 · EF0 · 24 events
- Flash Flood and Hail in Texas, March 29, 2008$250,000 · 1.5 in hail · 6 events
- Flash Flood and Hail in Mississippi, March 29 to 30, 2008$65,000 · 1 in hail · 3 events
- Winter Storm in Montana, March 29, 200810 events
- Flash Flood and Hail in Arkansas, March 29 to 30, 20081 in hail · 9 events
- High Wind in Montana, March 29, 200852 kt wind · 3 events
- High Wind in Minnesota, March 29, 200856 kt wind · 3 events
- Frost and Freeze in Oregon, March 29, 20082 events
- High Wind in Wyoming, March 29, 200866 kt wind · 2 events
- Winter Storm in Alaska, March 29 to 30, 20082 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 90304, 89917.